Hives are an allergic reaction. As said, get to a doctor right away. You can take Benadryl to reduce symptoms. It makes you sleepy so don't be alone in case this gets worse. If you start feeling scared go right to an ER. Trust your feelings. Swelling in face, tongue, trouble breathing is hospital. You have only twenty minutes or less so call an ambulance if you can't get there before that. They know what to do.
If it just stays as mild hives, the doctor will help you figure it out. If you have recently started this med, stop. If not, this may be due to something. Allergies happen at any time.
Let us know how you are.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What else can be done for hives if benadryl is not working and hives are worst? child is 5 yrs. old?
Posted 21 Sep 2009 • 2 answers
Posted 23 Oct 2009 • 1 answer
Posted 30 Sep 2012 • 2 answers
I've hives medicine I'm taking side effects hives,rashes I been on it 20yrs could it still cause it?
Posted 20 Mar 2014 • 1 answer
After reading the reviews about Allegra and hives, did anyone find out the cause of the hives...I'm?
Posted 29 Aug 2015 • 0 answers